|tinitus and atripla?
Jul 14, 2010
very loud tinitus has become problematic...no wax..etc...any ideas about cause?
| Response from Dr. Henry
Ringing in the ears (tinnitus) is common in general population so often hard to know for sure what is contribution of HIV infection or drug treatment. There are anecdotal reports of ear problems from Atripla (? FTC component) but nothing that is clearly convincing or common. If no other explanation found then consideration of a switch to an alternative HIV regimen on a trial basis may be warranted. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.